# SDR FDEA202112062991

- Difficulty date: December 6, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28912
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE SKIN AT APPROXIMATE STATION XOS   990 FOUND CRACK. RIGHT HAND WING FIXED LEADING EDGE SKIN AT APPROXIMATE STATION XOS 990 REPAIR   CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 9 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
